# SDR MALA040857

- Difficulty date: December 15, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 16,729 hours, 18,571 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 340B429
- Part serial: GEE785664
- Condition: Making Metal
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE CHIP DETECTOR CAME ON AND STAYED ON IN FLIGHT, RIGHT CHIP DETECT LIGHT ILLUMINATED.  FOLLOWED QRH AND LIGHT PERSISTED.  IN FLIGHT ALL OTHER PARAMETERS WERE NORMAL.  DELTA T SPLIT AT 9.00 AND 50 PERCENT TORQUE IS 40 FT HOTTER TO THE RIGHT.  AIR RETURN TO DTW.  MAINTENANCE ACFT 429 RIGHT ENGINE, S/N GE-E785664, S/N OFF/785747.  COMPLETED TASK CARD 7910-303 & 791107 FOUND NON ALLOWABLE DEBRIS AND NO DEBRIS, AFTER RUNS INITIATED SFWI TO REVIEW LAB ANALYSIS WITHIN 40 FLT HOURS.
